Pacific Journal of Mathematics

The solution of a Stieltjes-Volterra integral equation for rings.

Burrell W. Helton

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 419-436.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867096

Mathematical Reviews number (MathSciNet)
MR0493207

Zentralblatt MATH identifier
0331.45007

Subjects
Primary: 45D05: Volterra integral equations [See also 34A12]

Citation

Helton, Burrell W. The solution of a Stieltjes-Volterra integral equation for rings. Pacific J. Math. 64 (1976), no. 2, 419--436. https://projecteuclid.org/euclid.pjm/1102867096


Export citation

References

  • [1] C. W. Bitzer, Stieltjes-Volterra integral equations, Illinois J. Math., 14 (1970), 434-451.
  • [2] C. W. Bitzer, Convolution, fixed point, and approximation in Stieltjes-Volterra integral equations, J. Austral. Math. So,14 (1972), 182-199.
  • [3] D.B.Hinton, Stieltjes-Volterra integral equation theory, Canad. J. Math., 18(1966), 314-331.
  • [4] J. A. Reneke, A product integral solution of a Stieltjes-Volterra integral equation, Proc. Amer. Math. Soc, 24 (1970), 621-626.
  • [5] J. A. Reneke, Continuity for Stieltjes-Volterra integral equations, Rev.Roumaine Math. Pures Appl., 17 (1972), 389-401.